Callaghan Innovation Research Papers

Our scientists and engineers publish papers in a range of academic journals. This database provides you access to a list of their papers.

 

Filter by: Year All | 2013 | 2014 | 2015 | 2016 | 2017 | 2018 | 2019 | 2020 

Filter by: Author

Export 1 results:
Author [ Title(Desc)] Year
Filters: First Letter Of Title is D and Author is Nadarajah, S.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
The distribution of the maximum of a first-order moving average: The discrete casex, Withers, C.S., and Nadarajah S. , Communications in Statistics - Theory and Methods, 2016, Volume 45, Issue 16, p.4729 - 4744, (2016)

Back to top